MathSciNet Relay Station
MathSciNet bibliographic data
MR2021211 60C05 (05A05 60F05)
Kazimirov, N. I. The occurrence of a gigantic component in a random permutation with a known number of cycles. (Russian) Diskret. Mat. 15 (2003), no. 3, 145--159; translation in Discrete Math. Appl. 13 (2003), no. 5, 523–535
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement